Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(2): 265-276

Published online March 31, 2022 https://doi.org/10.4134/BKMS.b200214

Copyright © The Korean Mathematical Society.

Duadic codes over finite local rings

Arezoo Soufi Karbaski, Karim Samei

Bu Ali Sina University; Bu Ali Sina University

Abstract

In this paper, we introduce duadic codes over finite local rings and concentrate on quadratic residue codes. We study their properties and give the comprehensive method for the computing the unique idempotent generator of quadratic residue codes.

Keywords: Finite local ring, duadic code, quadratic residue code

MSC numbers: 94B05, 94B15, 11T71

Stats or Metrics

Share this article on :

Related articles in BKMS